# SDR ASAA2019111971349

- Difficulty date: November 17, 2019
- Submitted: November 20, 2019
- Operation: Air carrier
- Aircraft: N562AS
- Make and model: Boeing 737890
- Aircraft serial: 35091
- Aircraft time: 50,281 hours, 14,955 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: Lt A/C Pack
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT PACK LIGHT ILLUMINATES ON RECALL AND EXTINGUISHES ON RESET. GROUNDED - YES. REF B737-800 FIM 21-62 TASK 830 PERFORMED PTC BITE CHECK ON M1442. L/H PACK TCV FAULT CLEARS. RAN PACK FOR SEVERAL MINUTES. PERFORMED PTC BITE CHECK ON M1442. NO FAULTS AT THIS TIME. OPS CHECK GOOD. CLEARS MEL 21-33D.
